MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® CO2 CARBON DIOXIDE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® CO2 CARBON DIOXIDE FLEX® REAGENT CARTRIDGE
Catalog Number K1137 SMN 10445163
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) about discordant carbon dioxide (co2) results obtained on a grossly lipemic patient sample on a dimension vista 500 instrument.Siemens headquarters support center (hsc) evaluated the instrument data and completed the investigation of the event.No instrument process errors were observed.The customer did not report issues with any other assays on the instrument.Co2 quality control was within the laboratory acceptable ranges.No product non-conformance was identified with the instrument or assay.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
Discordant carbon dioxide (co2) patient results were obtained on a grossly lipemic patient sample when processed on a dimension vista 500 system.The sample was centrifuged again and reprocessed.The original and repeat results after additional centrifugation of the sample were reported to the physician(s) and were questioned.A whole blood sample from the same patient was processed on the same day with an alternate methodology and a corrected co2 result was reported to the physician.There are no reports of patient intervention or adverse health consequence due to the discordant co2 results.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® CO2 CARBON DIOXIDE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. box 6101
newark DE 19714 6101
MDR Report Key8992808
Report Number2517506-2019-00347
Device Sequence Number3132893
Product Code KHS
UDI-Device Identifier00842768015625
UDI-Public00842768015625
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2020
Device Catalogue NumberK1137 SMN 10445163
Device Lot Number19150BA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR